RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 298–301 (Mi dan40979)  

MATHEMATICS

Optimal properties of the smoothing functional principle

O. A. Liskovets

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 518:517.948
Presented: А. Н. Тихонов
Received: 21.01.1977

Citation: O. A. Liskovets, “Optimal properties of the smoothing functional principle”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 298–301

Citation in format AMSBIB
\Bibitem{Lis77}
\by O.~A.~Liskovets
\paper Optimal properties of the smoothing functional principle
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 298--301
\mathnet{http://mi.mathnet.ru/dan40979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0634813}
\zmath{https://zbmath.org/?q=an:0449.47062}


Linking options:
  • http://mi.mathnet.ru/eng/dan40979
  • http://mi.mathnet.ru/eng/dan/v234/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020